# SDR DALA2024040504131

- Difficulty date: April 1, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 54,421 hours, 37,846 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD -- DURING JACK SCREW LUBE, CYCLED HORIZ STAB FULL NOSE UP, SUPPORT ASSY CONTACTED STOP AND CRACKED. REMOVED HORIZONTAL STABILIZER ACTUATOR ASSEMBLY AND REPLACED JACKSCREW FOR HORIZONTAL STAB PER B717 AMDS WORKCARD 2740-0114-05. ALL RII TASK COMPLETE. (LP #5850979)
